# SDR TRAX200701813

- Difficulty date: November 27, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONIC COMPARTMENT, BTW 44-45, STRINGER 21L CORRODED, RESOLVED ON W/O: 75891 TASKCARD: N/R-00243.  AFT AVIONIC COMPT, BTW FR 44-45, STRINGER 21L REPLACED IAW 51-25-01.
